Journal of Optimization Theory and Applications

, Volume 160, Issue 2, pp 510–526 | Cite as

Necessary and Sufficient Conditions for Efficiency Via Convexificators

  • Do Van Luu


Based on the extended Ljusternik Theorem by Jiménez-Novo, necessary conditions for weak Pareto minimum of multiobjective programming problems involving inequality, equality and set constraints in terms of convexificators are established. Under assumptions on generalized convexity, necessary conditions for weak Pareto minimum become sufficient conditions.


Fritz John and Karush–Kuhn–Tucker necessary and sufficient conditions for weak Pareto minimum Upper and lower convexificators Upper regular convexificators Quasiconvex functions Scalarly K-asymptotic pseudoconvex functions 



The author thanks the referees for their valuable comments and suggestions. This research was supported by National Foundation for Science and Technology Development of Vietnam.


  1. 1.
    Demyanov, V.F.: Convexification and concavification of a positively homogeneous function by the same family of linear functions. Universia di Pisa, Report 3, 208, 802 (1994) Google Scholar
  2. 2.
    Demyanov, V.F., Jeyakumar, V.: Hunting for a smaller convex subdifferential. J. Glob. Optim. 10, 305–326 (1997) CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Demyanov, V.F., Rubinov, A.M.: Constructive Nonsmooth Analysis. Verlag Peter Lang, Frankfurt (1995) MATHGoogle Scholar
  4. 4.
    Jeyakumar, V., Luc, D.T.: Nonsmooth calculus, minimality, and monotonicity of convexificators. J. Optim. Theory Appl. 101, 599–621 (1999) CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Jeyakumar, V., Luc, D.T.: Approximate Jacobian matrices for nonsmooth continuous maps and C 1-optimization. SIAM J. Control Optim. 36, 1815–1832 (1998) CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Jeyakumar, V., Luc, D.T., Schaible, S.: Characterizations of generalized monotone nonsmooth continuous maps using approximate Jacobians. J. Convex Anal. 5, 119–132 (1998) MATHMathSciNetGoogle Scholar
  7. 7.
    Luc, D.T.: A multiplier rule for multiobjective programming problems with continuous data. SIAM J. Optim. 13, 168–178 (2002) CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Dutta, J., Chandra, S.: Convexifactors, generalized convexity and vector optimization. Optimization 53, 77–94 (2004) CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Dutta, J., Chandra, S.: Convexifactors, generalized convexity and optimality conditions. J. Optim. Theory Appl. 113, 41–65 (2002) CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Luu, D.V.: Convexificators and necessary conditions for efficiency. Optimization (2013, accepted for publication). doi: 10.1080/02331934.2011.648636
  11. 11.
    Kohli, B.: Optimality conditions for optimistic bilevel programming problem using convexifactors. J. Optim. Theory Appl. 152, 632–651 (2012) CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Suneja, S.K., Kohli, B.: Optimality and duality results for bilevel programming problem using convexifactors. J. Optim. Theory Appl. 150, 1–19 (2011) MATHMathSciNetGoogle Scholar
  13. 13.
    Clarke, F.H.: Optimization and Nonsmooth Analysis. Wiley Interscience, New York (1983) MATHGoogle Scholar
  14. 14.
    Michel, P., Penot, J.-P.: Calcul sous-différentiel pour des fonctions lipschitziennes et nonlipschitziennes. C. R. Math. Acad. Sci. 12, 269–272 (1984) MathSciNetGoogle Scholar
  15. 15.
    Mordukhovich, B.S., Shao, Y.: On nonconvex subdifferential calculus in Banach spaces. J. Convex Anal. 2, 211–228 (1995) MATHMathSciNetGoogle Scholar
  16. 16.
    Jiménez, B., Novo, V.: A finite dimensional extension of Lyusternik theorem with applications to multiobjective optimization. J. Math. Anal. Appl. 270, 340–356 (2002) CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Mangasarian, O.L.: Nonlinear Programming. McGraw-Hill, New York (1969) MATHGoogle Scholar
  18. 18.
    Yang, X.Q.: Continuous generalized convex functions and their characterizations. Optimization 54, 495–506 (2005) CrossRefMATHMathSciNetGoogle Scholar
  19. 19.
    Aubin, J.P., Frankowska, H.: Set-valued Analysis. Birkhauser, Boston (1990) MATHGoogle Scholar
  20. 20.
    Aubin, J.P., Cellina, A.: Differential Inclusions. Springer, Berlin (1984) CrossRefMATHGoogle Scholar
  21. 21.
    Rockafellar, R.T.: Convex Analysis. Priceton University Press, Princeton (1970) MATHGoogle Scholar
  22. 22.
    Luu, D.V.: Necessary conditions for efficiency in terms of the Michel–Penot subdifferentials. Optimization 61, 1099–1117 (2012) CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Institute of MathematicsVietnam Academy of Science and TechnologyHanoiVietnam

Personalised recommendations